MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. UNSPECIFIED SPINNING SPIROS; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. UNSPECIFIED SPINNING SPIROS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number UNKNOWN
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Anxiety (2328); Skin Inflammation/ Irritation (4545); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter phone: (b)(6).It is unknown if the device is available for evaluation.The device has been requested to be returned; however, it has not been received.Without the returned device, a probable cause is unable to be determined.The investigation is pending.
 
Event or Problem Description
The event involved an unspecified spinning spiros where it was reported that it leaks at port, spinning spiro, non-return valve (=k zero adapter) in connection with elastomer pump.The problem was the fluid leakage in the area of the connection valves used.These are the following negative effects: 1.Unclear quantity of cytostatic actually infused.2.Skin irritation due to leaking cytostatic.3.Stressful situation for the patient (psychological component).4.Danger to third parties due to the uncontrolled release of cytostatic drugs.There was patient involvement.
 
Additional Manufacturer Narrative
The reported complaint of a leak could not be confirmed.Without the return of the sample or a photo/video, a comprehensive review cannot be performed and a probable cause cannot be determined.No lot or item number was provided for a dhr review.Corrected information can be found in concomitant products, e1 - initial reporter phone, h6 health effect - clinical codes and h6 health effect - impact code.

Brand Name
UNSPECIFIED SPINNING SPIROS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
MX 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21773394
Report Number9617594-2025-00652
Device Sequence Number8079517
Product Code FPA
UDI-Device Identifier00840619027568
UDI-Public00840619027568
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K082806
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberUNKNOWN
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Supplement Date Received by Manufacturer05/05/2025
Initial Report FDA Received Date04/04/2025
Supplement Report FDA Received Date06/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CYTOSTATIC DRUG, MFR UNK.; ELASTOMER PUMP, MFR UNK.; UNSPECIFIED CYTOTOXIC DRUG, MFR UNK.
Patient SexUnknown